# SDR SWAA2016040450572

- Difficulty date: March 17, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 57,118 hours, 33,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 6953918
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT FAIRING 643BB CRACKED.  REPAIRED FAIRING IAW SRM.
